Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor

Dr. Abhishek Kumar Srivastava

Neurologist, Lucknow

Call Doctor
Dr. Abhishek Kumar Srivastava Neurologist, Lucknow
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

Our team includes experienced and caring professionals who share the belief that our care should be comprehensive and courteous - responding fully to your individual needs and preferences....more
Our team includes experienced and caring professionals who share the belief that our care should be comprehensive and courteous - responding fully to your individual needs and preferences.
More about Dr. Abhishek Kumar Srivastava
Dr. Abhishek Kumar Srivastava is an experienced Neurologist in Indira Nagar, Lucknow. Doctor is currently practising at Shriram Memorial Hospital in Indira Nagar, Lucknow. Book an appointment online with Dr. Abhishek Kumar Srivastava and consult privately on Lybrate.com.

Find numerous Neurologists in India from the comfort of your home on Lybrate.com. You will find Neurologists with more than 32 years of experience on Lybrate.com. Find the best Neurologists online in Lucknow. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Location

Services

View All Services

Submit Feedback

Submit a review for Dr. Abhishek Kumar Srivastava

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

My mother aged 79 years was having trembling hand since 25 years and doctors concluded as non parkinson. Recently apart from trembling hands her jaw also started trembling .Doctors diagnosed as parkinson and they prescribed 1.Syndopa 110 half tablet thrice a day. 2. pacitane 2 mg twice a day 3.lonazep 0.2 mg bed time and 4.Betacap bed time. There was a good improvement in her trembling, but she started talking to herself and behaviour changes. This change occurred only after taking these medicines. Request advice

MBBS, MD - Psychiatry, DNB (Psychiatry), MRCPsych, MNAMS (Psychiatry)
Psychiatrist, Kannur
My mother aged 79 years was having trembling hand since 25 years and doctors concluded as non parkinson. Recently apa...
Hi, This is a very common situation in people suffering from Parkinsonism and you might be correct in assuming the symptoms of talking to herself are due to the medicines. Syndopa actually increases the dopamine levels in your brain which could lead to increase in symptoms like delusions and hallucinations. However if we try to treat the talking to self, this might further decrease dopamine levels and in turn increase trembling and parkinsonian features. So a delicate balance needs to be maintained between the two. This would be best done by a neurologist and psychiatrist working in combination with each other but please do not stop any medication without doctor's advice.
Submit FeedbackFeedback

I have numbness in left foot fingers for last two years. My diabetic is in control. Please Suggest me remedies. What should i do ? Please advice.

MD - Psychiatry, MBBS
Psychiatrist, Patna
I have numbness in left foot fingers for last two years. My diabetic is in control. Please Suggest me remedies. What ...
Take a multivitamin like neurokind plus daily. Take a combination of pregabalin 75 mg and nortriptyline 10 mg (pregabid nt) two tablets at night. You will feel improvement.
2 people found this helpful
Submit FeedbackFeedback

I stammer because of head injuries, tensions, thinking too much, too many thoughts, past incidents, hurrying and depression.

M.A. Psychology, PHD
Psychologist, Pune
Try to diagnose yourself, if stammering is every time then it is related to some physical problem but if you find it is less when you are comfort with family and friend then it is psychological. Accordingly go for therapy.
Submit FeedbackFeedback

I am suffering with migraine and severe headache and back neck pains what should I do.

MBBS
General Physician, Mumbai
For pain take tablet paracetamol 650 mg and Migrane is characterised by one sided headache which is pulsatile in nature and with a throbbing pain usually with an aura
Submit FeedbackFeedback

Hi my health is well but my two hands are shivering every moment when I see my hand in to straight. So what should I do to control this.

MD - Homeopathy, BHMS
Homeopath, Vadodara
You may take Homoeopathic medicine Zincum Met 30 one dose... But it is better to consult.. You can consult me through lybrate...
Submit FeedbackFeedback

Hello, I am 19 years male, I am suffering from epilepsy, and facing sever headaches and black outs. Doctor has told me not to drive and play video games. Advice me something instant as I am very fond of play station and gaming boxes.

MBBS, DNB, Diploma Dyslipidemia, CCEBDM, CCMTD, Diploma Endocrinology, Cleveland Clinic Advanced Certificate Course In Diabetes, PGCDM (Practical Guidance on Comprehensive Diabetes Management)
General Physician, Gurgaon
Lybrate-user you should understand that what your ailment is. As you are suffering from epilepsy so your doctor has rightly advised you not to drive because if in case you get a fit while driving then you can harm yourself. Regarding video games you should try to avert from that too as any flashing light can precipitate an attack. Try to keep yourself occupied with books or anything which does not put you at risk.
Submit FeedbackFeedback

Sir I want to know symptom of brain tumour. As I have pain in center of head. And upper part of the back of the neck.

M.Ch - Neuro Surgery
Neurosurgeon, Panaji
Sir I want to know symptom of brain tumour. As I have pain in center of head. And upper part of the back of the neck.
Brain tumour can manifest in many many ways with myriad symptoms like unremitting head ache, persistent vomitting, visual dimunition, fits, double vision, paralysis/weakness of one side of body etc.
2 people found this helpful
Submit FeedbackFeedback

Hi,I work in Rotational night shift and I don't have specific time to eat and not my body is shivering a lot and due to that I constantly feel so week, lazy amd really difficult for me to remember something, so wats the cause of this illness.

MBBS, MD - Psychiatry, DNB (Psychiatry), MRCPsych, MNAMS (Psychiatry)
Psychiatrist, Kannur
Hi,I work in Rotational night shift and I don't have specific time to eat and not my body is shivering a lot and due ...
Your sleep is the time your brain gets rest and if the sleep timings are not regular, the brain won't be able to function at full capacity. hence you could have decreased concentration. The weakness also could be due to the same reason. However since you mentioned shivering also, Kindly check your thyroid levels to rule out any thyroid problems causing these symptoms. Thank You and take care.
Submit FeedbackFeedback

I underwent a blood test. After the needle was inserted I fainted and the blood also did not come out. On the other hand nerve was not visible so did not try out. I have a swelling kind of a knot at that location. Also it pains. I generally feel very tired, have problems in concentrating and suffer with tingling in legs and slight memory problems. Please help.

MBBS, MS - Orthopaedics
Orthopedist, Delhi
I underwent a blood test. After the needle was inserted I fainted and the blood also did not come out. On the other h...
You possibly had vasovagal attack due to needle prick. It is well known to occur. These symptoms should normally pass off gradually. You may check with a physician for further help
1 person found this helpful
Submit FeedbackFeedback

I have migraine from two years. It is very pain ful for me any medicine in not benefit to me pls help.

PDDM, MHA, MBBS
General Physician, Nashik
Avoid triggers. If certain foods or odors seem to have triggered your migraines in the past, avoid them. Reduce your caffeine and alcohol intake and avoid tobacco. In general, establish a daily routine with regular sleep patterns and regular meals. In addition, try to control stress. Exercise regularly. Regular aerobic exercise reduces tension and can help prevent migraines. If your doctor agrees, choose any aerobic exercise you enjoy, including walking, swimming and cycling. Warm up slowly, however, because sudden, intense exercise can cause headaches. Obesity is also thought to be a factor in migraine headaches, and regular exercise can help you maintain a healthy weight or lose weight.
Submit FeedbackFeedback
View All Feed